I just got in this new doctors' office and I let them know that I had been out for two days(I was taking 2 to 3 1mg klonopin per day) and they put me on something called Vistaril and I feel like I am dying! My anxiety is through the roof! I've had a few pretty bad anxiety attacks and I haven't slept in 2 days. I called to let them know and they switched me to Buspar and I haven't heard of that either so I looked it up and it is the generic for Welbutrin, which I am already taking and it's in their files! Does anyone have any recommendations???
30 Oct 2012
Hello Mike, the medications you say you are taking take a few weeks to work. You need to talk to your dr asap as you are going through withdrawals and no dr should allow that to happen. You need to titrate down slowly. I use to take xanax and it took me 18 months to taper down and be done with it. I hope your dr does something for you. Best of luck... pamee
30 Oct 2012
Buspar isn't the generic for wellbutrin, its for anxiety but it won't do anything for you now. You have to take it every day, and it takes a few weeks to work. This doc is being unethical not giving enough to wean off of it. I'm not sure how the DEA has managed to make docs not give a dam. Buspar is buspirone, wellbutrin is buproprion.
31 Oct 2012
Yeah I hate that doctors and medical providers are so afraid to prescribe benzodiazepines these days. As my psychiatrist has said "they're one of the safest classes of drugs ever"! Instead people come in to a new doctor after being on a benzo and they through something at them like Vistaril, an AAP, or buspar because they don't want to prescribe a benzodiazepine. I think it's ridiculous and as another said, inhumane that a doctor would put you on an antihistamine like hydroxyzine (Vistaril) after being on 2-3mg of Klonopin per day.
Get to the ER or urgent care immediately because you're at seizure risk as the others have said.
Prayin for you, good luck.
30 Oct 2012
I already answered this, but after I answered I went back and did research, buspar is not the generic for wellbutrin, the med which u probably got confused is called bupropion, that is wellbutrin's generic not buspar, buspar is used in the treatment of panic attacks/anxiety amoung alot of other things that u can google and see what else it can be used for... angel1662
19 Nov 2012
Klonopin has a long half-life. I didn't have my first seizure until day 4 of going cold turkey. I was taking a very similar dose…3 k-pins a day. Immediately before I ran out of benzos, I acquired 60 1mg Xanax and went through those in about 3-4 days. Quitting benzos cold turkey is about as smart as driving blindfolded. I had 3 seizures that I know of, and each time I ended up on my hardwood floor, surely hitting my head. I literally could not separate my dreams from reality. I felt like i suffered brain damage I'm now 7 weeks clean, but my body still twitches and I occasionally have an intense ringing in my ears.
31 Oct 2012
Wow Mike, that is really inhumane in the free world. I don't know why you changed Dr.'s, but you need help ASAP. It happened to me a long while
ago when I got locked up. I thought I would die. I was on 3 mgs of the
real Klonopin a day. I never got in trouble again. Unbelievable!!! I would go to the ER right now. You could have seizures! And get a new DR. Feeling for you,
D the Square
1 Jul 2015
Hey mike, I want you to try hyperventilating, do that for an hour or so then find a place to do some exercise. The abdominal area is where most of your misplaced energy is stored, so 60 or so sit ups and curl ups, and then back to hyperventilating, and get into it, the hyperventilating gets you excess oxygen and removes a lot of bad toxins, its fun, you get confused and calm, but remember, exercise, then hyperventilate, also, have you tried switching to a vegetarian diet.
Let me know if you have any questions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I take 16mg suboxone daily. recently was taken off klonopin(4mg daily) and changed to vistaril 50mg twice daily. the vistaril worked great for a ...
2 answers • 25 Feb 2012
I have neen on xanax for around 10 years and have severe anxiety, panic disorder, and depression. I am not familiar with vistaril. Does it give you a ...
1 answer • 21 May 2013
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013
I joined this group to seek comments about my wife's dependence on both Xanax and Klonopin, as our Primarey Physician said that both drugs are ...
5 answers • 4 Oct 2014
... and I have to find a new doctor which will take awhile. What should I do about the anxiety and panic attacks? It's horrible! I have for kids ...
6 answers • 11 Feb 2015